Fractional Multi-Step Differential Transformed Method for Approximating a Fractional Stochastic SIS Epidemic Model with Imperfect Vaccination
Articles > Article ยท 2019
Authors: Salah Abuasad, Ahmet YILDIRIM, Ishak Hashim, Samsul Ariffin Abdul Karim, J. F. Gomez-Aguilar
International Journal of Environmental Research and Public Health, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 16, pp 973-973
Summary
In this paper, we applied a fractional multi-step differential transformed method, which is a generalization of the multi-step differential transformed method, to find approximate solutions to one of the most important epidemiology and mathematical ecology, fractional stochastic SIS epidemic model with imperfect vaccination, subject to appropriate initial conditions. The fractional derivatives are described in the Caputo sense. Numerical results coupled with graphical representations indicate that the proposed method is robust and precise which can give new interpretations for various types of dynamical systems.